question-icon

What Causes Insomnia, Heaviness In Head And High Blood Pressure?

default
Posted on Sat, 25 Jun 2016
Question: Dear Dr.

I am 53 years old male and undergone Angioplasty in 2007 (only balooning), 2011 (Stenting in PTCA) and on 12.03.16 PTCA and 3 stenting in RCA. After the Angioplasty, as I could not get sleep I undergone MRI and was diagonized CV stroke. I have defficiency of vitamin D also.

Now I am taking the following medicines :

Brillinta - 1 Morning and 1 night
ASA 100 mg (Noon)
Lipicure 80 MG (1 at Night)
Embetta XR 50 mg (1 in the morning)
Amlong MT 25+2.5
D-rise cap (60000 IU ) 1 cap every month
MBSON = 1 at Noon
FDSON - 1 at Noon
20 Injection of Soidium have also been given
Now my problem is that I could not sleep and always getting Head heaviness and in the morning there is high blood pressures for which the Doctor is prescribed TAzloc CT 40 Mg. and Clonotril 0.5 Mg. Even after taking these medicines I am feeling head heaviness and high blood pressure. Due to unstable blood pressure I totally fed up. Please help me by suitable advice.

Doctor please advise me what I have to do now.

Regards

Madhavan

YYYY@YYYY

doctor
Answered by Dr. Neeraj Kumar (1 hour later)
Brief Answer:
Treatment changes required

Detailed Answer:
Hello,
I have gone through your question and understand your concerns.
The drugs are for cardiac and stroke with vitamin supplements.
For proper blood pressure control antihypertensive can be increased (Tazloc CT ).Other medications are also available. Meteorological can cause heaviness in head.
For sleep clonazepam can be increased or zolpidem 10 mg can be started.
Be in regular visits to your treating doctor for drug escalation according to need.
All will be in control in few days.
Wishing you good health.
Regards
Dr N Kumar
Neurologist
Above answer was peer-reviewed by : Dr. Deepak
doctor
default
Follow up: Dr. Neeraj Kumar (19 days later)
Dear Dr. Thanks for your message. Sir still I am facing some problem . I am not getting desired. I have been prescribed Clonotril 0.5 mg to take at night but I am afraid that if I once continue to take this pills I can't discontinue it and will be addict for it. Kindly advise. Regards, Madhavan
doctor
Answered by Dr. Neeraj Kumar (12 hours later)
Brief Answer:
Take zolpidem

Detailed Answer:
Hello Madhavan,
Zolpidem is better option than clonazepam as it is non addictive and without any day time sedation.
I will advise you to take zolpidem 10 mg at night.
Regards
Dr N Kumar
Neurologist
Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
Answered by
Dr.
Dr. Neeraj Kumar

Neurologist

Practicing since :2006

Answered : 2260 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
What Causes Insomnia, Heaviness In Head And High Blood Pressure?

Brief Answer: Treatment changes required Detailed Answer: Hello, I have gone through your question and understand your concerns. The drugs are for cardiac and stroke with vitamin supplements. For proper blood pressure control antihypertensive can be increased (Tazloc CT ).Other medications are also available. Meteorological can cause heaviness in head. For sleep clonazepam can be increased or zolpidem 10 mg can be started. Be in regular visits to your treating doctor for drug escalation according to need. All will be in control in few days. Wishing you good health. Regards Dr N Kumar Neurologist